Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Homoclinic orbits for an almost periodically forced singular Newtonian system in $\mathbb R^3$

Tom 114 / 2015

Robert Krawczyk Annales Polonici Mathematici 114 (2015), 29-43 MSC: Primary 34C37; Secondary 70H03. DOI: 10.4064/ap114-1-3

Streszczenie

This work uses a variational approach to establish the existence of at least two homoclinic solutions for a family of singular Newtonian systems in $\mathbb R^3$ which are subjected to almost periodic forcing in time variable.

Autorzy

  • Robert KrawczykFaculty of Applied Physics and Mathematics
    Gdańsk University of Technology
    Narutowicza 11/12
    80-233 Gdańsk, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek